# SDR YENA20111115379

- Difficulty date: November 15, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 2520
- Aircraft time: 25,493 hours, 8,918 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Solenoid
- Part number: AC69574
- Part serial: EFG092
- Condition: Failed
- Location: Nr 2
- Part time: 42,820 hours, 15,969 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 721 JFK-BNA, AIR RETURN TO JFK, CREW DECLARED EMERGENCY DUE TO ENGINE 2 EXCEEDED EGT LIMIT DURING CLIMB.  ESTIMATED 630 DEG C FOR LESS THAN 1 MINUTE.  AIRCRAFT WAS LEVELED WITH NO FURTHER EXCEEDANCE.  HOWEVER EGT REMAINED ABOUT 100 DEG C HIGHER THAN NR 1 ENGINE.  T/S PER TSM 73-00-00-810-818 AND FOUND STAGE 10 HPC SOLENOID HOUSING LOOSE AND SEPARATING.  COIL FOUND OPEN INSIDE OF SOLENOID.  REMOVED AND REPLACED SOLENOID IAW 75-32-53-04.  PERFORMED HIGH POWER RUN UP IAW AMM 71-00-00-05 SYSTEM WITHIN LIMITS.
